March 24, 2017
Recommended Topic Related To:

Depo-Testosterone

"The US Food and Drug Administration (FDA) has approved class-wide labeling changes for all prescription testosterone products, the agency announced today.

New safety information from published literature and case reports on the risks "...

A A A

Depo-Testosterone




PATIENT INFORMATION

Patients should be instructed to report any of the following: nausea, vomiting, changes in skin color, ankle swelling, too frequent or persistent erections of the penis.

Last reviewed on RxList: 6/10/2016
This monograph has been modified to include the generic and brand name in many instances.

Report Problems to the Food and Drug Administration

 

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.